# SDR SIMA20130326002

- Difficulty date: March 26, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- Aircraft time: 25,263 hours, 22,263 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FLIGHT ATTENDANT`S FORWARD FLASHLIGHT NOT CHARGING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND FORWARD FLASHLIGHT OUT OF POSITION, RE-SECURED IN THE PROPER CHARGING POSITION, CHARGING NORMAL IAW AMM 25-60-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
